# SDR QXEA9901577

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Out Of Adjust
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NR 4 FLAP TRACK AFT MOUNT GAPS DO NOT MEET MANUFACTURERS GAP SPECS.  REPAIRED IAW HORIZON AIR EA 9-57-436.
